MathSciNet Relay Station
MathSciNet bibliographic data
MR623536 (83h:58009) 58A35 (14E15 57R99)
Akbulut, Selman; King, Henry C. Real algebraic structures on topological spaces. Inst. Hautes Études Sci. Publ. Math. No. 53 (1981), 79–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement